# SDR FDEA200907273108

- Difficulty date: July 27, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N802FD
- Make and model: Airbus A310-324
- Aircraft serial: 542
- Aircraft time: 38,893 hours, 11,638 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A5397421922051
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, CORROSION ON BEAM OF CARGO COMPT FLOOR AT FRAME 63 BTW Y805 AND Y1740.  THE BEAM WAS REPLACED IAW SRM 51-72-10.
